advertisement
Question
Posted by: Carmen Napleon | 2011/06/29

triphasil

Hi there I am on to my 5th tablet on triphasil and I still don''t have
My period. This is the firs time that this occurs. Should I be worried coud you please advise me what to do.

Hope to hear from you soon.
Regards
Carmen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTransgender advisor

Hi

I am not sure if you have asked at the right forum. Are you a transgender person? Are you taking this medication to assist you in your transition? If you are I can assure you that this medication can not be used for purposes of transition, stop or bring on menstruation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jakayla | 2011/09/13

I was so confused about what to buy, but this makes it undsretandable.

Reply to Jakayla

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement